# SDR HEEA075663

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N911RZ
- Make and model: Bolkms BK117A1
- Aircraft serial: 7092
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: 11730550
- Part serial: S137
- Condition: Deteriorated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT DETERIORATED, STRIP.  METAL TRAILING EDGE ALODINED AND PRIMED.  RIGHT DEVORE FLOODLIGHT INSERT LOOSE.
